# SDR ASOA98035

- Difficulty date: April 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N238AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120053
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: 73192
- Condition: Cracked
- Location: Airstair Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND AIRSTAIR DOOR ACTUATOR ROD SHEARED.  INVESTIGATION REVEALED A CRACK ABOUT HALFWAY THROUGH THE THREADED AREA.  REMOVED AND REPLACED ACTUATOR.  (M)
